| Model Number |
RNONB8STF |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant medical product: mrasi0005, bipolar maryland forceps mrasi0005 (serial#(b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, there were several issues that occurred during a robotic laparoscopic prostatectomy.First, during the vesicles dissection step, there was an instrument error.The bmf was removed and replaced with a new one.Second, during the prostate dissection step, the trocar broke and the plastic sheet piece fell into the patient but was retrieved.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the circular seal was partially disengaged inside the seal housing.The seal housing, stopcock and cannula were intact.The obturator was not received.Functional testing found that the devices duckbill seal passed an air leak test.It was reported that the component was disengaged and trocar has damaged.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur when contact is made with a surgical instrument during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadve rtent damage to the seal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, there were several issues that occurred during a robotic laparoscopic prostatectomy.First, during the vesicles dissection step, there was a bipolar maryland forceps instrument error.The bmf was removed and replaced with a new one.Second, during the prostate dissection step, the trocar broke and the plastic sheet piece fell into the patient but was retrieved.There was a 5 minute delay.There was no patient injury.